Hi guys hope you can help.
Over the last three months I have developed a rash that has gradually grown week by week on one shin before transferring to the other one to a lesser extent. I left it a while a month I guess before it got on my nerves. Visited GP who claimed it was a drug allergy to the many epilepsy meds I was taking I knew it wasn't as I hadn't changed them in two or more years. So I tried another go who said it was a bacterial infection be gave me cream did no good. Last Thursday I had enough as it was spreading and I was feeling quite pissed off and felt generally unwell so I went to hospital. To cut a long story short they had no idea what it was but my blood pressure was high and heart rate was high and blood tests seemed to be ok. So they kept me in. Finally they decided it was excema. I'm a calm man but I nearly thumped the doctor I had seen seven different doctors during my stay and not one of them could have not been able to point it was that. So I asked them to explain the high heart rate and blood pressure, they had no answer. So I decided to sign myself out.
When I got home the doctor had called about the blood test I had the previous week to say my vitamin d was low and gave me some pills. So I thought I would check my results on patient access. My TSH has fallen from 0.56 to 0.2 from Nov to Feb. Having explored this on the internet I think this is the reason for my rash. If it' is I'm shocked it hasn't been picked up earlier, and I can't understand why it is changed has I have been taking 150 mg of levoythroxone for over 18 months since radioiodine treatment. Any comments ????